This is my first time getting BV. I was in A lot of pain and discomfort so I went to the doctor and she told me I had a yeast infection, which I had never had before, so she gave me fluconazole and nystatin cream. I had an allergic reaction to the nystatin and it gave me these little open sores all over my vulva, insides of my legs, just the whole surrounding area. I called to tell her and left a message with her receptionist. Then the lab called and said I had BV and shortly after she prescribed metronidazole 4 tablets in one dose and a cream called Clotrinazole and Betamethasone Dipropionate. After I took my dose of metronidazole I felt very sick... ears ringing, no energy to move, head spinning, fever of 104, nausea... that was yesterday. Today I just feel kinda blanked out from reality. To my question though, is spotting or bleeding normal on this medication? It's not time for my cycle, and I'm just curious if anyone else had experienced this. No worries, I am also waiting to hear back from my doctor as well to ask. Also, many people have said they got BV right after they had sex with their partner again, is that normal? Or only with unprotected sex?
Yes spotting is normal and after I finished the treatment and had sex with my partner unprotected it did come back
those medicines only worked for a little while for me so I did some research and took the natural route and found three things that fight off bacteria tea tree oil coconut oil and cranberries of course drink plenty of water but I started taking cranberry supplement and I made my own mixture of coconut oil and a few drops of tea tree oil and put it down there please research and I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2013 • 1 answer
Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?
Posted 17 Apr 2014 • 2 answers
Posted 5 Feb 2015 • 1 answer
Posted 29 Jul 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer